IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
The local form of doubly stochastic maps and joint majorization in II_1 factors
Autor/es:
MARTIN ARGERAMI; PEDRO MASSEY
Revista:
INTEGRAL EQUATIONS AND OPERATOR THEORY
Editorial:
Birkhauser Verlag Basel
Referencias:
Año: 2008 vol. 61 p. 1 - 1
ISSN:
0378-620X
Resumen:
We find a description of the restriction of doubly stochastic maps to separable abelian C*-subalgebras of a II_1 factor M. We use this local form of doubly stochastic maps to develop a notion of joint majorization between n-tuples of mutually commuting self-adjoint operators that extends those of Kamei (for single self-adjoint operators) and Hiai (for single normal operators) in the II_1 factor case. Several characterizations of this joint majorization are obtained. As a byproduct we prove that any separable abelian C*-subalgebra of M can be embedded into a separable abelian C*-subalgebra of M with diffuse spectral measure.